# SDR PCAA9700660

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM MDT, THE NR 2 ENGINE OIL PRESSURE LIGHT FLICKERED, THEN CAME ON FOR 1 SECOND.  PRESSURE DROPPED TO 45 PSI FOR 2 TO 3 SECONDS,THEN RETURNED TO NORMAL.  POWER WAS REDUCED AND THE A/C RETURNED TO FIELD.  MAINTENANCE INSPECTED AND SERVICED ENGINE OIL TO MAX CAPACITY.  PERFORMED LOW OIL INSPECTION IAW PRATT AND WHITNEY MANUAL.  OPERATIONAL AND LEAK CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
